# SDR K2D2014F00000

- Difficulty date: October 26, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N407WH
- Make and model: Bell 407
- Aircraft serial: 53503
- Engine: Allsn 250C47B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 206031314145
- Condition: Cracked
- Location: Fuselage
- Part time: 10,118 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX, A CRACK WAS FOUND IN THE FUSELAGE AFT UPPER LT CHANNEL PN 206-031-314-145.  THE CRACK IS LOCATED WHERE THE CHANNEL & THE AFT UPPER LT LONGERON ARE RIVETED TOGETHER.  THE CRACK SPANS THE ENTIRE WIDTH OF THE CHANNEL.  PROBABLE CAUSE IS NORMAL WEAR & TEAR.
